English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Scaling exponents and clustering coefficients of a growing random network

Zhou, H. (2002). Scaling exponents and clustering coefficients of a growing random network. Physical Review E, 66(1): 016125. doi:10.1103/PhysRevE.66.016125.

Item is

Files

show Files
hide Files
:
12618.pdf (Publisher version), 93KB
 
File Permalink:
-
Name:
12618.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhou, Haijun1, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 12618
ISI: 000177200600038
DOI: 10.1103/PhysRevE.66.016125
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review E
  Other : Phys. Rev. E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Melville, NY : American Physical Society
Pages: - Volume / Issue: 66 (1) Sequence Number: 016125 Start / End Page: - Identifier: ISSN: 1539-3755